MAUDE Adverse Event Report: BIOMET 3I GOLD-TITE¿ HEXED UNISCREW; DENTAL SCREW

BIOMET 3I GOLD-TITE¿ HEXED UNISCREW; DENTAL SCREW
Catalog Number UNIHG
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier unknown / not provided.A2: age at time of the event unknown / not provided.A3: gender unknown / not provided.A4: patient weight unknown / not provided.D10.Concomitant medical products iuniht, certain titanium hexed screw lot 1290499 x 4 & ilrght, certain titanium large hexed screw lot 1256708 x 2.G4: premarket identification k072642.
 
Event or Problem Description
The doctor reports that the dental screws located in unknown buco-dental positions failed because they fractured, some of them fractured by the head.The doctor reports that the procedure was concluded by placing another screws.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem d1: brand name unknown / provided d2: type of the device unknown / not provided d4: additional device information: unknown / not provided g4: date received by manufacturer g4: premarket identification pma/510(k) # g6: type of report h2: follow up type h10: additional narrative.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.G3: date received by manufacturer.G6: type of report.D10.Concomitant medical products updated iuniht, certain titanium hexed screw lot 1290499.X 2 & unihg, gold-tite hexed uniscrew lot unknown x 2.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H6: adverse event problem.H10: additional narrative.Zimvie received one (1) unihg, (gold-tite hexed uniscrew) for evaluation.Visual evaluation was performed, the screw shows signs of wear/use, the screw was fractured at the hex.Device history record (dhr) review by lot number could not be performed, as the lot number associated with the reported product is not available.However, zimvie quality management system (qms) has controls in place to ensure the distribution of conforming product.A complaint history review by item number was conducted for the unihg dating back to 12 months from now.The complaint history review revealed that there are no existing non-conformances/capa/hhe/d/product holds for the reported product for similar event.Review completed utilizing keywords: dental : functional : fracture : screw.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was customer error, applying to much torque/speed during seating.Therefore, based on the available information, a device malfunction did occur.The screw was fractured at the hex.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
GOLD-TITE¿ HEXED UNISCREW
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22200870
Report Number0001038806-2025-01342
Device Sequence Number18070987
Product Code NHA
UDI-Device Identifier00844868006138
UDI-Public(01)00844868006138(17)270719(10)1256708
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K072642
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberUNIHG
Device Lot Number1256708
Was Device Available for Evaluation? No
Date Returned to Manufacturer05/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date07/23/2025
09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL SCREW SEE H10 NARRATIVE.; DENTAL SCREW SEE H10 NARRATIVE.
Patient SexUnknown
Patient EthnicityNon Hispanic